# SDR TSAA0251192

- Difficulty date: August 26, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 STRING 15R CRACK ON FUS SKIN.  HFEC INSP EDGES ON CUTOUT, .040 IN INSUR CUT, FAB  2024-T3, CLAD SHEET .032 IN FILLER, .050 IN FILLER, AND .050 DOUBLER, MAINTAINING 2D MIN EDGE MARGIN, 2.0 INCH MIN INSIDE CORNER AND .5 IN MIN OUTSIDE CORNER RADIUS WITH CHAMF EDGES PRE-FORMED TO MATCH CONTOUR OF FUSELAGE.  SURFACES TREATED WITH CHEMICAL CONVER COATING, TWO COATS, BMS 10-79, TYPE III PRIMER.  INSTALL PARTS USING BACB30FP6AAT EXIST HI-LOK LOCATIONS.  BACR15BB6AD ATTACH .032 FILLER TO SKIN POCKET, BACR15BB6D AT FASTENER LOCATIONS WET WITH BMS 5-95 SEALANT BETWEEN FAYING SURFACES.  APPLIED BMS5-95 FILLET SEAL AROUND EDGES AND APPLIED CORROSION INHIBITING COMPOUND TO INTERN SURFACES.  AC RETURNED TO SERVICE.
